Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 5, Issue 2, Spring 1981  pp. 283-287.

A variation of Lomonosov's theorem. II

Authors: H. W. Kim 1, R. L. Moore 2, C. M. Pearcy 3
Author institution:1 Department of Mathematics, Bucknell University, Lewinsburg, PA 17837, U.S.A.
2 Department of Mathematics, University of Alabama, Tuscaloosa, AL 35401, U.S.A.
3 Department of Mathematics, University of Michigan, Ann Arbor, MI 48104, U.S.A.


Summary: 

Contents    Full-Text PDF